Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 186, NWS Twin Cities, MN

June 20, 20225 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 20, 2022, 9:25 PM CDT for 5 counties in Minnesota. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2022, 9:25 PM CDT (02:25 UTC)
Expired
Jun 20, 2022, 10:15 PM CDT
In force
50 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chippewa County, MN, Kandiyohi County, MN, Redwood County, MN, Renville County, MN, Yellow Medicine County, MN

The radar

The Minneapolis radar (KMPX), 140 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 9:27 PM CDTTSTM WND DMG1 Sw Granite Falls, MNTREE LIMBS DOWN.
Jun 20, 10:08 PM CDTTSTM WND DMG2 Nnw Blomkest, MNTREE BRANCHES DOWN. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 9:08 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2022-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2022-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2189 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
2136 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted.

799 
WUUS53 KMPX 210225
SVRMPX
MNC023-067-127-129-173-210315-
/O.NEW.KMPX.SV.W.0186.220621T0225Z-220621T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
925 PM CDT Mon Jun 20 2022

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Eastern Chippewa County in west central Minnesota...
  Redwood County in southwestern Minnesota...
  Eastern Yellow Medicine County in west central Minnesota...
  Southwestern Kandiyohi County in central Minnesota...
  Northwestern Renville County in central Minnesota...

* Until 1015 PM CDT.

* At 924 PM CDT, severe thunderstorms were located along a line
  extending from 5 miles southeast of Montevideo to 7 miles east of
  Marshall to 6 miles northeast of Balaton to near Chandler, moving
  northeast at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated. At 921 PM, a 58 mph gust was measured at 
           Granite Falls airport.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Montevideo around 930 PM CDT.
  Maynard around 935 PM CDT.
  Clara City and Echo around 940 PM CDT.
  Raymond and Sacred Heart around 950 PM CDT.
  Walnut Grove around 955 PM CDT.
  Renville around 1000 PM CDT.
  Willmar, Redwood Falls, Olivia and Lamberton around 1005 PM CDT.
  Wabasso around 1015 PM CDT.

Other locations impacted by these severe thunderstorms include
Bechyn, Seaforth, Asbury, Delhi, Lucan, Willmar Airport, Revere,
Redwood Falls Airport, Blomkest and Montevideo Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4515 9534 4517 9496 4476 9500 4428 9510
      4427 9511 4420 9511 4420 9559 4455 9560
      4454 9548 4476 9549 4496 9578
TIME...MOT...LOC 0224Z 234DEG 46KT 4488 9567 4449 9564 4429 9577 4396
9587

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

Borghoff
3 follow-up statements
888 
WWUS53 KMPX 210247
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
947 PM CDT Mon Jun 20 2022

MNC023-067-127-129-173-210315-
/O.CON.KMPX.SV.W.0186.000000T0000Z-220621T0315Z/
Chippewa MN-Redwood MN-Yellow Medicine MN-Kandiyohi MN-Renville MN-
947 PM CDT Mon Jun 20 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN CHIPPEWA...REDWOOD...SOUTHEASTERN YELLOW MEDICINE...
SOUTHWESTERN KANDIYOHI AND NORTHWESTERN RENVILLE COUNTIES...

At 947 PM CDT, severe thunderstorms were located along a line
extending from Sacred Heart to 5 miles east of Echo to 13 miles west
of Wabasso to Walnut Grove, moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Renville and Sacred Heart around 955 PM CDT.
  Prinsburg around 1005 PM CDT.
  Wabasso around 1010 PM CDT.
  Redwood Falls and Olivia around 1015 PM CDT.

Other locations impacted by these severe thunderstorms include
Bechyn, Seaforth, Delhi, Lucan, Revere, Redwood Falls Airport,
Blomkest, Minnesota Falls, Sanborn and Belview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4494 9535 4504 9497 4476 9500 4428 9510
      4427 9511 4420 9511 4420 9559 4443 9559
      4454 9554 4454 9548 4476 9549 4485 9560
TIME...MOT...LOC 0247Z 239DEG 39KT 4478 9533 4460 9531 4441 9552 4422
9549

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Borghoff
164 
WWUS53 KMPX 210300
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1000 PM CDT Mon Jun 20 2022

MNC023-173-210310-
/O.CAN.KMPX.SV.W.0186.000000T0000Z-220621T0315Z/
Chippewa MN-Yellow Medicine MN-
1000 PM CDT Mon Jun 20 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHIPPEWA AND
SOUTHEASTERN YELLOW MEDICINE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central, central, southwestern and west central Minnesota.

LAT...LON 4455 9536 4487 9535 4489 9526 4492 9525
      4504 9498 4475 9500 4421 9511 4420 9554
TIME...MOT...LOC 0300Z 239DEG 44KT 4486 9517 4472 9514 4440 9536 4420
9530

$$

MNC067-127-129-210315-
/O.CON.KMPX.SV.W.0186.000000T0000Z-220621T0315Z/
Redwood MN-Kandiyohi MN-Renville MN-
1000 PM CDT Mon Jun 20 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR CENTRAL REDWOOD...SOUTHWESTERN KANDIYOHI AND NORTHWESTERN
RENVILLE COUNTIES...

At 1000 PM CDT, severe thunderstorms were located along a line
extending from 5 miles south of Prinsburg to 6 miles southeast of
Renville to 5 miles west of Wabasso to near Lamberton, moving
northeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Redwood Falls, Olivia, Renville, Walnut Grove, Lamberton, Wabasso,
Sacred Heart, Prinsburg, Danube, Belview, Sanborn and Lucan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4455 9536 4487 9535 4489 9526 4492 9525
      4504 9498 4475 9500 4421 9511 4420 9554
TIME...MOT...LOC 0300Z 239DEG 44KT 4486 9517 4472 9514 4440 9536 4420
9530

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Borghoff
034 
WWUS53 KMPX 210310
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1010 PM CDT Mon Jun 20 2022

MNC067-127-129-210320-
/O.EXP.KMPX.SV.W.0186.000000T0000Z-220621T0315Z/
Redwood MN-Kandiyohi MN-Renville MN-
1010 PM CDT Mon Jun 20 2022

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL REDWOOD...SOUTHWESTERN
KANDIYOHI AND NORTHWESTERN RENVILLE COUNTIES WILL EXPIRE AT 1015 PM
CDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central, central, southwestern and west central Minnesota.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Twin Cities.

LAT...LON 4455 9536 4487 9535 4489 9526 4492 9525
      4504 9498 4475 9500 4421 9511 4420 9554
TIME...MOT...LOC 0310Z 234DEG 46KT 4510 9470 4496 9467 4464 9489 4444
9483

$$

Borghoff

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:31 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jun 20, 6:31 PM CDT, 2 hours 54 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Twin Cities/Chanhassen MN
631 PM CDT Mon Jun 20 2022

.DISCUSSION...(This evening through Monday)
Issued at 235 PM CDT Mon Jun 20 2022

KEY MESSAGES:

- Heat wave peaks today, but above normal temperature to continue
  for the rest of the week.

- Severe thunderstorms with wind as the main threat possible in
  western Minnesota this evening into tonight.

Rest of today... The ridge that has dominated our recent weather
continues to move east and out of the Upper Midwest. On the west
side of this ridge has two impacts: this will be the peak of the
heat wave and storms chances have increased. Continued warm air
advection and continuous sun has pushed temperatures into the 90s
and dew points near 70 leading to heat index values in the 100 to 110
range. A few 100 degree air temperatures remain likely especially in
western Minnesota and in the urban core of the Twin Cities metro.
With all this heat and humidity we will build up significant
instability and CAPE values of 3000 or more are occurring and/or
expected. Storms are expected to fire up along vort maxes to our
southwest and along a cold front slowly moving from the eastern
Dakotas into western Minnesota overnight. This provides us with the
ingredients needed for thunderstorms. The shear is one of the greater
questions though. With this ridge overhead there is not great speed
shear or even much directional shear across much of the forecast
area. Where the shear, especially low level shear will be maximized
will be along the front. That is why the severe threat will be
greatest to the west. The severe threat making it into eastern
Minnesota, the Twin Cities, and Wisconsin is most likely to occur if
the storms this evening grow upscale and we get an MCS tonight moving
across the Upper Midwest. For this reason the main threat will be
damaging winds, although there is a chance for a few discrete cells
earlier in west central Minnesota where some hail could also be a
threat.

Tuesday through Thursday... As the ridge moves out and the cold
front passes through the heat wave and storm threat will come to an
end Tuesday. Western Minnesota will see relief in the morning while
eastern Minnesota and western Wisconsin won't see full relief from
the heat until Tuesday night. With a transition to zonal flow don't
expect much relief as temperatures will remain above normal even if
they are not as hot as the current heat wave. Expect temperatures
more in the 80s to around 90 for highs along with more normal dew
points the 50s and low 60s. So more typical summer temperatures for
the start of summer, albeit still a few degrees above normal. Few
chances for precipitation in this period beyond a chance for some air
mass thunderstorms.

Thursday night into the weekend... Precipitation chances return
Thursday night and into the weekend. Thursday night will see a
shortwave pass through the Upper Midwest giving us the next chance
for rain. Previously the best forcing here remained to the north, but
the models have started to shift to the south some. This is most
pronounced within the GFS while the other global models stick closer
to previous runs. There is also quite a spread for locations like
KMSP in ensembles, so little confidence right now in where the best
chance is. Future runs should help make this clearer. The next round
arrives on Saturday as a trough digs into the Upper Midwest. Once
again the GFS is the aggressive and wetter model for us taking the
main forcing farther south than other models. This is once again
reflected in ensembles with a large spread in QPF. So what's the
message for rain chances? Rain possible Thursday night and Saturday,
but location and QPF still uncertain. Hopefully future runs have
less spread between model systems and ensemble members. After these
chances higher pressure moves in and dry weather prevails.
Saturday's trough though does break the flow pattern and return our
temperatures much closer to normal after about a week of heat.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 631 PM CDT Mon Jun 20 2022

Scattered thunderstorms have developed across western MN. They should
impact primarily AXN and STC this evening before dissipating farther
east. Could have some MVFR cigs develop late in those areas as well
before lifting and scattering quickly after sunrise. South southwest
wind will veer west Tuesday.

KMSP...TS should remain to the north and west this evening.

/OUTLOOK FOR KMSP/
Wed...VFR. Wind NW 10 kts.
Thu...VFR. Chc TS late. Wind S 5-10 kts.
Fri...VFR. Chc TS. Wind S 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Excessive Heat Warning until 1 AM CDT Tuesday for Anoka-Benton-Blue
     Earth-Brown-Carver-Chippewa-Chisago-Dakota-Hennepin-Isanti-
     Kandiyohi-Lac Qui Parle-Le Sueur-McLeod-Meeker-Nicollet-Pope-
     Ramsey-Redwood-Renville-Rice-Scott-Sherburne-Sibley-Stearns-
     Stevens-Swift-Waseca-Washington-Watonwan-Wright-Yellow
     Medicine.

     Heat Advisory until 1 AM CDT Tuesday for Douglas-Faribault-Freeborn-
     Goodhue-Kanabec-Martin-Mille Lacs-Morrison-Steele-Todd.

WI...Heat Advisory until 1 AM CDT Tuesday for Barron-Chippewa-Dunn-Eau
     Claire-Pepin-Pierce-Polk-Rusk-St. Croix.

&&

DISCUSSION...NDC
AVIATION...Borghoff
Hazardous weather outlook, Jun 20, 6:36 PM CDT, 2 hours 49 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Twin Cities/Chanhassen MN
636 PM CDT Mon Jun 20 2022

MNZ041>045-047>070-073>077-082-083-WIZ014-015-023-212345-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Watonwan-Blue Earth-Polk-
Barron-St. Croix-
636 PM CDT Mon Jun 20 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...Tonight.

Dangerous heat indices will continue this evening.

A few severe storms are possible with damaging winds and large
hail, primarily across western Minnesota.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed this evening.

MNZ078-084-085-091>093-WIZ016-024>028-212345-
Goodhue-Waseca-Steele-Martin-Faribault-Freeborn-Rusk-Pierce-Dunn-
Pepin-Chippewa-Eau Claire-
636 PM CDT Mon Jun 20 2022

This Hazardous Weather Outlook is for portions of south central
Minnesota and west central Wisconsin.

.DAY ONE...Tonight.

Hot heat indices will continue this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed.

Borghoff

In the hours before

Special weather statement, Jun 20, 6:17 PM CDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
617 PM CDT Mon Jun 20 2022

MNZ048-049-055-057-202345-
Kandiyohi MN-Stearns MN-Pope MN-Swift MN-
617 PM CDT Mon Jun 20 2022

...A strong thunderstorm will impact portions of southeastern Pope,
west central Stearns, northeastern Swift and northwestern Kandiyohi
Counties through 645 PM CDT...

At 617 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Murdock, or 18 miles northwest of Willmar, moving
northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Brooten around 635 PM CDT.

Other locations impacted by this storm include Sunburg, Padua and
Elrosa.

This includes U.S. Highway 71 between mile markers 154 and 156.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4526 9522 4533 9538 4564 9517 4556 9491
TIME...MOT...LOC 2317Z 212DEG 41KT 4535 9527

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Borghoff
Local storm report, Jun 20, 6:59 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
659 PM CDT MON JUN 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TSTM WND DMG     SAUK CENTRE             45.74N 94.96W
06/20/2022                   STEARNS            MN   PUBLIC

            TREES DOWN. SAUK CENTER AIRPORT REPORTED A
            53 MPH GUST.

&&

BORGHOFF
Local storm report, Jun 20, 7:03 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
703 PM CDT MON JUN 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TSTM WND DMG     SAUK CENTRE             45.74N 94.96W
06/20/2022                   STEARNS            MN   PUBLIC

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            SAUK CENTRE. TREES DOWN. SAUK CENTRE AIRPORT
            REPORTED A 53 MPH GUST.

&&

BORGHOFF
Local storm report, Jun 20, 7:28 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
728 PM CDT MON JUN 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     1 ESE ROUND PRAIRIE     45.90N 94.87W
06/20/2022  M60 MPH          TODD               MN   AWOS

            AWOS STATION K14Y LONG PRAIRIE AP.

0655 PM     TSTM WND GST     3 SSE SAUK CENTRE       45.70N 94.93W
06/20/2022  M53 MPH          STEARNS            MN   AWOS

            AWOS STATION KD39 SAUK CENTRE AP.

&&

BORGHOFF

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:23 PM CDTSevere Thunderstorm WarningMPXMorrison, Todd37 min
Jun 20, 9:02 PM CDTSevere Thunderstorm WarningMPXYellow Medicine46 min
Jun 20, 10:20 PM CDTSpecial Weather StatementMPXMeeker25 min
Jun 20, 10:31 PM CDTSevere Thunderstorm WarningMPXLac qui Parle44 min
Jun 20, 10:45 PM CDTSevere Thunderstorm WarningMPXChippewa, Swift45 min
Jun 20, 10:54 PM CDTSevere Thunderstorm WarningMPXStevens24 min
Jun 20, 11:06 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine54 min
Jun 20, 11:14 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Isanti, Sherburne, Wright26 min
Jun 20, 11:20 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stearns, Todd25 min
Jun 20, 11:45 PM CDTSevere Thunderstorm WarningMPXMorrison, Pope, Stearns, Todd33 min
Jun 20, 11:49 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Renville, Yellow Medicine41 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.